Posted by: sammy | 2009-04-14


Hi Doc,

I am on the 3 month injection, my last one was in march and my next one is in June. i am bloated ALOT! my stomach looks like im pregnant? and my ancles are also swollen my clothes that i bought 2 months ago is too tight around my stomach area and i buy lose clothes i have swollen a lot in two months, i would like to know if it is the injection that is doing this? I would also like to go back on the pill so my next injection is in June so if i start the pill in May will i be safe from pregnancy and not go for the next injection? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects could be due to the injection. If you start the Pill in May, you should be fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: sammy | 2009-04-15

No there is no period on the 3 mont injection, the doctors put me on it bcos of a lot of pain whn i have my periods so they wanted to stop my periods

Reply to sammy
Posted by: Lady | 2009-04-14

There' s a lady i know who was both on the pill and injection and fell pregnant. So i don' t know hey.
I have also had of a lot of people that gain weight on the injection. I don' t think there' s a risk of pregnancy if you go for the pill in May. DO you get your periods while on the injection?

Reply to Lady
Posted by: Sammy | 2009-04-14

I did take a pregnancy test and it came out negative, the docs also told me that there is no way anyone can get pregnant on the injection? and they have never had a case where someone has gotten pregnant on it, i do have my doubts about that i have heard of people getting pregnant on the injection, but i am not a doc and i am worried coz i have bad stomach cramps every morning, just in the mornings when i get up

Reply to Sammy
Posted by: Me | 2009-04-14

Have you ruled out pregnancy?

Reply to Me
Posted by: sammy | 2009-04-14

O I forgot to mention that my breast are also bigger and very sensitive specially on the inside area and the nipples

Reply to sammy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.